# SDR USAA970378

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5917463503
- Condition: Cracked
- Location: Pax Door
- Part time: 72,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING PILOT WRITE UPS FOUND 1.5 INCH CRACK 40 INCH ABOVE FLOOR LEVEL PASSENGER AFT ENTRANCE DOOR STAIRWELL, DOOR JAMB.  INSTALL SPLICE REPAIR PER SRM 53-05 FIG 30.  (M)
